| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: weight loss on antidepressants
Re: weight loss on antidepressants
[ Back to Messages
Posted by Lilly C
on October 09, 2000 at 23:08:28:
In Reply to: weight loss on antidepressants posted by leigh on October 09, 2000 at 09:45:15:
: I have gained about 10 pounds while taking effexor for the past several months. Tlhe medicine
: has helped me so much that I do not want to quit, but I really need to lose this weight.
: Has anyone successfully lost while taking an ad or am I doomed to wait until I come off the medicine
: Please write back and let me know what to do.
Hmmmm don't have the answer for you. I gained weight too. I've switched meds recently to one that's suppose to be less likely to make you gain. Hopefully I'll lose some now. I'll let you know!
All times are GMT -7. The time now is 01:51 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!